# SDR AU000141

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30MT6
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTBOARD MID FLAP NR 8 BALL SCREW SPINDLE BOLT HEAD FAILED. DURING REPLACEMENT OF THE BOLT CORROSION WAS FOUND IN ALL THE FASTENER HOLES.
